# SDR DALA2015071504366

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 51,111 hours, 18,851 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

EXPERIENCED A WARNING DURING TAKEOFF ROLL. ABOUT 20KTS, ABORTED, FOUND STABILIZER TRIM AT 8 PLUS LIMITS.  MAINTENANCE PERFORMED RTS TEST IAW FIM 27-09-00-811-811, AND FOUND NO FAULT FOUND OR HISTORY.
